# SDR SWIA201334721

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 31,882 hours, 43,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY WHITE LIGHT OUT AT SEAT 3A.  FLT#6487 REPLACED SPLICE IN WIRE AFT OF THE WHITE EMERGENCY LIGHT AT SEAT 3A.
